Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The joint weight enumerators and Siegel modular forms

Authors: Y. Choie and M. Oura
Journal: Proc. Amer. Math. Soc. 134 (2006), 2711-2718
MSC (2000): Primary 94B05; Secondary 11F46
Published electronically: February 8, 2006
MathSciNet review: 2213751
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The weight enumerator of a binary doubly even self-dual code is an isobaric polynomial in the two generators of the ring of invariants of a certain group of order 192. The aim of this note is to study the ring of coefficients of that polynomial, both for standard and joint weight enumerators.

References [Enhancements On Off] (What's this?)

  • 1. Eiichi Bannai, Modular invariance property of association schemes, type II codes over finite rings and finite abelian groups, and reminiscences of François Jaeger (a survey), Ann. Inst. Fourier (Grenoble) 49 (1999), no. 3, 763–782 (English, with English and French summaries). Symposium à la Mémoire de François Jaeger (Grenoble, 1998). MR 1703422
  • 2. YoungJu Choie and Patrick Solé, Ternary codes and Jacobi forms, Discrete Math. 282 (2004), no. 1-3, 81–87. MR 2059508,
  • 3. J. H. Conway and N. J. A. Sloane, Sphere packings, lattices and groups, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 290, Springer-Verlag, New York, 1993. With additional contributions by E. Bannai, R. E. Borcherds, J. Leech, S. P. Norton, A. M. Odlyzko, R. A. Parker, L. Queen and B. B. Venkov. MR 1194619
  • 4. W. Duke, On codes and Siegel modular forms, Internat. Math. Res. Notices 5 (1993), 125–136. MR 1219862,
  • 5. Jun-ichi Igusa, Theta functions, Springer-Verlag, New York-Heidelberg, 1972. Die Grundlehren der mathematischen Wissenschaften, Band 194. MR 0325625
  • 6. Igusa, J., On the ring of modular forms of degree two over $ \mathbf{Z}$, Amer. J. Math. 101 (1979), no. 1, 149-183. MR 0527830 (80d:10039)
  • 7. Serge Lang, Introduction to modular forms, Springer-Verlag, Berlin-New York, 1976. Grundlehren der mathematischen Wissenschaften, No. 222. MR 0429740
  • 8. S. Nagaoka, On the ring of Hilbert modular forms over $ \mathbf{Z}$, J. Math. Soc. Japan, Vol. 35, No. 4 (1983). MR 0714463 (84k:10020)
  • 9. Oura, M., Observation on the weight enumerators from classical invariant theory, preprint.
  • 10. Michio Ozeki, On basis problem for Siegel modular forms of degree 2, Acta Arith. 31 (1976), no. 1, 17–30. MR 0432553,
  • 11. Vera Pless and N. J. A. Sloane, On the classification and enumeration of self-dual codes, J. Combinatorial Theory Ser. A 18 (1975), 313–335. MR 0376232
  • 12. Vardi, I., Coding theory (Multiple weight enumerators of codes), preprint 1998.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 94B05, 11F46

Retrieve articles in all journals with MSC (2000): 94B05, 11F46

Additional Information

Y. Choie
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang, 790–784, Korea

M. Oura
Affiliation: Department of Mathematics, Kochi University, Kochi, 780–8520, Japan

Keywords: Code, weight enumerator, modular form
Received by editor(s): November 1, 2004
Received by editor(s) in revised form: March 14, 2005
Published electronically: February 8, 2006
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society